Number of the records: 1  

Strong laws for recurrence quantification analysis

  1. TitleStrong laws for recurrence quantification analysis
    Author infoMarian Grendár, Jana Majerová, Vladimír Špitalský
    Author Grendár Marian 1969- (34%) UMBFP10 - Katedra matematiky
    Co-authors Majerová Jana 1987- (33%) UMBFP10 - Katedra matematiky
    Špitalský Vladimír 1973- (33%) UMBFP10 - Katedra matematiky
    Source document International Journal of Bifurcation and Chaos : in Applied Sciences and Engineering. Vol. 23, no. 8 (2013), pp. [1-13]. - Singapore : World Scientific Publishing, 2013
    Keywords veľké čísla   zákon veľkých čísel   large numbers   Strong law of large numbers   recurrence   quantification analysis  
    LanguageEnglish
    CountrySingapore
    systematics 51
    Public work category ADC
    No. of Archival Copy26933
    Repercussion category HIRATA, Yoshito - KOMURO, Motomasa - HORAI, Shunsuke - AIHARA, Kazuyuki. Faithfulness of recurrence plots : a mathematical proof. In International journal of bifurcation and chaos. ISSN 0218-1274, 2015, vol. 25, no. 12, article no. 1550168.
    RAMDANI, Sofiane - BOUCHARA, Frederic - LESNE, Annick. Probabilistic analysis of recurrence plots generated by fractional Gaussian noise. In Chaos. ISSN 1054-1500, 2018, vol. 28, no. 8.
    RAMDANI, Sofiane - BOUCHARA, Frederic - LAGARDE, Julien - LESNE, Annick. Recurrence plots of discrete-time Gaussian stochastic processes. In Physica D-nonlinear phenomena. ISSN 0167-2789, 2016, vol. 330, pp. 17-31.
    Catal.org.BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici
    Databasexpca - PUBLIKAČNÁ ČINNOSŤ
    ReferencesPERIODIKÁ-Súborný záznam periodika
    unrecognised

    unrecognised

Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.